# SDR ASAA2017042720550

- Difficulty date: April 27, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 7,218 hours, 2,412 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 22109
- Condition: Faulted
- Location: Lt A/C Pack
- Part time: 9,891 hours, 3,318 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REPLACE LEFT TCV DUE TO RECENT HISTORY OF LEFT PACK LIGHT.  ACFT GROUNDED.  REMOVED AND REPLACED THE LT TEMPERATURE CONTROL VALVE IAW AMM 21-51-10-000-801, AND 21-51-10-400-801. ACCOMPLISHED LT TEMP CONTROL VALVE INSTALLATION TEST, NO LEAKS OR FAULTS NOTED.
